Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198

      [Search Papers] [Print this List]
    1631. A. Ghorbani and A. Haghany,
    Duality for weakly co-Hopfian and generalized Hopfin modules,
    Comm. Algebra 31(2003), 2811-2817  [abstract]   
     
    1632. H. Hajiabolhassan and X. Zhu,
    Circular chromatic number of subgraphs,
    J. Graph Theory 44(2003), 95-105  [abstract]   
     
    1633. Mor. Moniri,
    Comparing constructive arithmetical theories based on NP-PIND and coNP-PIND,
    J. Logic Comput. 13(2003), 881-888  [abstract]   
     
    1634. S. Akbari,
    Two conjectures on uniquely totally colorable graphs,
    Discrete Math. 266(2003), 41-45  [abstract]   
     
    1635. M. Dehghan,
    Locally explicit schemes for three-dimensional diffusion with a non-local boundary specification,
    Appl. Math. Comput. 138(2003), 489-501  [abstract]   
     
    1636. A. Iranmanesh (Joint with Behr. Khosravi),
    A characterization of PSU5(q),
    Int. Math. J. 3(2003), 129-141  [abstract]   
     
    1637. B. Emamizadeh and M. H. Mehrabi,
    Asymptotic behaviour of the centroids of a family of vortices,
    J. Math. Phys. 44(2003), 4119-4133  [abstract]    MR 2003949
     
    1638. B. Taeri,
    On a combinatorial problem in group theory,
    Southeast Asian Bull. Math. 26(2003), 1029-1039  [abstract]   
     
    1639. S. M. Moghadas and A. B. Gumel,
    Dynamical and numerical analyses of a generalized food-chain model,
    Appl. Math. Comput. 142(2003), 35-49  [abstract]   
     
    1640. S. M. Moghadas,
    Some conditions for the nonexistence of limit cycles in a predator-prey system,
    Appl. Anal. 81(2003), 51-67  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.